# SDR SWAA2025032407738

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 25,105 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PANEL OVERHEAD MID ISLE BROKEN. <[01] RESECURED LENS BACK ON TO CENTER ISLE EMERGENCY LIGHT ASSY PER AMM. 33-51-01; OP?S CHECKED NORMAL.
